Se rendre au contenu
Safrel Allergy Relief Medication Diphenhydramine HCl Caplets 25 mg (1000 Count), Antihistamine Relieves Sneezing, Runny Nose, Hay Fever, Itchy Eyes and Throat, Seasonal Indoor & Outdoor Allergy Pills

Price:

80,57 CA$


Life Extension Prenatal Advantage, Women’s multivitamin, Baby Support, folic Acid, Choline, omega-3s, Vitamin C, D3, B1, B6, B12, zinc, niacin, Gluten Free, Non-GMO, 120 softgels
Life Extension Prenatal Advantage, Women’s multivitamin, Baby Support, folic Acid, Choline, omega-3s, Vitamin C, D3, B1, B6, B12, zinc, niacin, Gluten Free, Non-GMO, 120 softgels
36,88 CA$
36,88 CA$
(3 Pack) Gummées de vinaigre de cidre de pomme de terre Keto ACV Gummées pour soutenir le métabolisme et la combustion de graisse avec vitamine B6 et B12.
(3 Pack) Gummées de vinaigre de cidre de pomme de terre Keto ACV Gummées pour soutenir le métabolisme et la combustion de graisse avec vitamine B6 et B12.
282,05 CA$
282,05 CA$

Safrel Allergy Relief Medication Diphenhydramine HCl Caplets 25 mg (1000 Count), Antihistamine Relieves Sneezing, Runny Nose, Hay Fever, Itchy Eyes and Throat, Seasonal Indoor & Outdoor Allergy Pills

https://nutricity.ca/web/image/product.template/113030/image_1920?unique=72738e8
(0 review)
9 sold in last 24 hours
  • ✅ ACTIVE INGREDIENT: The active ingredient in this product is Diphenhydramine HCl, an antihistamine approved for the treatment of allergies and cold symptoms. Compare Safrel Allergy Relief to the active ingredient of Benadryl Tablets
  • ✅ PROVIDES ALLERGY RELIEF: This allergy relief medicine relieves symptoms due to hay fever or other upper respiratory allergies: runny nose, sneezing, itching of the nose or throat and itchy, watery eyes.
  • ✅ RELIEVES SYMPTOMS OF COMMON COLD: This allergy relief medicine helps to reduce sneezing and itchy noses and throats.
  • ✅ EFFECTIVE: This powerful antihistamine contains 25 mg of Diphenhydramine HCl in each anti-allergy tablet and effectively treats indoor allergies caused by dust, mold, and pet dander, as well as outdoor allergies caused by tree pollen, weeds, and grasses.
  • ✅ ADULTS & CHILDREN 12 YEARS AND OVER: 1 to 2 caplets. Children 6 to under 12 years: 1 caplet. Children under 6 years of age: do not use this product children under 6 years of age. Add to cart and click Buy now.

80,57 CA$ 80.57 CAD 80,57 CA$ Toutes taxes comprises

Not Available For Sale

(0,10 CA$ / Unité(s))
8 people are viewing this right now

  • Expiry Date
  • Product Benefits
  • Item Dimensions L X W X H
  • Specific Uses For Product
  • Product Type
  • Item Weight
  • Brand

Cette combinaison n'existe pas.

Contactez-nous
Médicaments Allergy Medicine
Specific Uses For Product Cold, Fever, Allergy
Expiry Date Jan 2027
Product Benefits Allergy Control
Item Dimensions L X W X H 1 X 1 X 1.5 Inches
Product Type Medication
Item Weight 25 Milligrams
Brand Safrel
  • Buy Two or More Offer

    Économisez 10 % lorsque vous achetez deux articles ou plus.

  • Next Purchase Offer
    Obtenez 5 % de réduction sur votre prochain achat.
  • Delivery Offer

    Profitez de la livraison gratuite sur les commandes de plus de CA$ 250.

  • Ships From(Canada)
    Les commandes sont traitées et expédiées depuis Toronto.
Delivery Detail
Estimate delivery times:12-26 days (International).
3-6 days (Domestic)
Safe Checkout
Commande sécurisée garantie
Return Policy

Garantie de Retour de 30 Jours Achats soutenus par la confiance avec un support de retour de 30 jours.

Free Return Pickup
Retour gratuit disponible
Nous nous occuperons des retours depuis votre porte sans frais supplémentaires.

 

Buy Safrel Allergy Relief Medication Diphenhydramine HCl Caplets 25 mg (1000 Count), Antihistamine Relieves Sneezing, Runny Nose, Hay Fever, Itchy Eyes and Throat, Seasonal Indoor & Outdoor Allergy Pills on Amazon.com ✓ FREE SHIPPING on qualified orders

Shipping & Delivery

At Nutricity, we aim to deliver your order as quickly and safely as possible.

Domestic Shipping :

Orders are typically delivered within 3–6 business days.

International Shipping:

Estimated delivery time is 12–26 business days, depending on the destination and customs processing.

You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.

Similar Products
Accessory Products